# SDR IPXA2021110275539

- Difficulty date: November 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 32,572 hours, 21,434 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: 112N80063
- Condition: None
- Location: L/H Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVLEFT WING DRY BAY PANEL 532HZ HAS EDGE DAMAGE.REPAIRED PANEL IAW B757 SRM 51-70-07-0G PER SRM 57-20-09-2R, FIG. 201, TABLE 1.
